Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Painful cuts inside labia, bleeding on using hair removal cream, skin swollen and sore, used e4 cream

Hi doc I have cuts painfully inside ma labia and it s burns I have tryed many creams after using very hair removal it stings badly and bleeds where cuts insyd da labia skin red sore swollen too please tell me I have been shaving too back in days . What can be done to heal da cuts insyd da labia skin??? Please help me I have tryed so many creams e4 etc what can be done need your help ASAP I can t walk anything thank you Rosie hussain
Asked On : Wed, 23 May 2012
Answers:  1 Views:  614
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

The cuts if are due to trauma a antibacterial cream like Bactroban and frequent washing with warm water will suffice.

Since the Ph in the vaginal secretion is acidic you will burning sensation.

The above ointment has to be applied twice daily.

Wish you speedy recovery.

Answered: Wed, 23 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor